Discussions By Condition: Medical Stories

Anesthestic/Muscle Relaxants and Tourette's Syndrome

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • April 30, 2007
  • 11:41 PM

I have a regular case of Tourette's Syndrome. Mostly just violent neck twitches now and then. I can hold it in for hours at a time, my school day or work day can go with few tics... Then I go more at home. I recently went to the emergancy room because it turns out I have some disease in my esophogus and it clenched on something... I was put on muscle relaxants and anesthestic, and then put into surgery. When I woke up I scared all the doctors in the room because it seemed like I was having a seizure, my whole body was flailing violently, except I was still talking. They didn't have any clue what was wrong and it made them all very nervous until they were told I had Tourette's Syndrome. They tried to keep me talking the entire time so that they could make sure nothing bad happened.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?